# SDR 9605082284

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284US
- Make and model: Boeing 727251
- Aircraft serial: 21323
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39854021
- Condition: Malfunctioned
- Location: Rt Pack
- Part time: 29,888 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

AFTER TAKEOFF DURING CLIMB, COULD NOT CONTROL AIRCRAFT CABIN PRESSURIZATION IN AUTO OR MANUAL MODES.  AIRCRAFT RETURNED TO DTW DUMPING 20,000 LBS OF FUEL BEFORE LANDING WITHOUT INCIDENT.  REPLACED THE RIGHT PACK VALVE AND CLEANED BOTH OUTFLOW VALVE SHAFTS.  AIRCRAFT PRESSURIZED TO 3 PSI, LEAK CHECKED IN BOTH AUTO AND MANUAL MODES, SYSTEM CHECKED OK.
